MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG; HIP ACETABULAR LINER
Model Number 01.26.2854MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon preformed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 15 december 2022.Lot 186325: (b)(4) items manufactured and released on 09-oct-2018.Expiration date: 2023-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Additional component involved: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot 2005397: (b)(4) items manufactured and released on 02-sep-2020.Expiration date: 2025-08-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16004180
Report Number3005180920-2022-00975
Device Sequence Number20289366
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Model Number01.26.2854MHC
Device Catalogue Number01.26.2854MHC
Device Lot Number186325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2022
Initial Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale